Help my son with his morbid jealous girlfriend, get him out.
Tue, Jan 6th 2009
Please help me to get my son away from his uncurable morbid, delusional and insanely jealous girlfriend. It has ruined his life, friendships and ability to earn an income, because he is a tattoo artist and she destroys, in every way, his business relationships with his female customers. He has been destroyed mentally and physically by this girl and as much information as I give him from the different sites, he will not listen to me that she is uncurable. He is sick now himself. I am worn out from trying to stop his maddness of constantly telling her he is not cheating. You are so needed to save this relationship between my son and myself. I really won't give up on him but when will it ever end? When will he walk away and see the light. Please help us.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.